MathSciNet Relay Station
MathSciNet bibliographic data
MR1376552 46L80 (06F20 16E20 19A49 19K14 46L05)
Pardo, E. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998), no. 3, 913–933.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement